# SDR DLL10992759

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Weak
- Location: Nr 1 Engine
- Part time: 22,249 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED FROM FLIGHT WITH A NR 1 ENGINE VIBRATION.  FOUND THAT ENGINE WAS HIDING OIL IN GEAR CASE RESULTING IN A VIBRATION AT HIGHER POWER SETTINGS.  GROUND RAN ENGINE AT HIGHER POWER SETTINGS UNTIL OIL SCAVENGED FROM GEAR CASE AND DRAINED OFF EXCESS AS ENGINE WAS OVER SERVICED DUE TO HIDDEN OIL.  ALSO, REPORTS OF SMOKE IN CABIN DUE TO OIL VAPOR IN CABIN FROM OVER SERVICED ENGINE.  REPLACED ENGINE.
